# SDR DALA2015110206635

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 16DG.   FLOOR PANEL WAS FABRICATED, TREATED, PAINTED, DRILLED AND ADJUSTED IAW SRM 51-10-3, PAR 14, 21, 26 DWG 9957828, REV AB.
